RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 16, Issue 4  


The distribution of the first ladder moment and height and fluctuations of random walk
B. A. Rogozin
593
Limit laws for cumulative sums of independent random variables with distributions of a finite number of types
A. A. Zinger
614
Asymptotic behaviour of the non-extinction probability for a critical Branching process
V. P. Čistyakov
638
Multimode waveguides and probability distributions on a symplectic group
V. N. Tutubalin
649
Probability inequalities for sums of independent random variables
D. H. Fuc, S. V. Nagaev
660
The distribution of the number of fixed points corresponding to elements of a symmetric semigroup with the condition $\sigma^{h+1}=\sigma^h$, and the number of trees with the altitudes less or equal to $h$
V. N. Sačkov
676
On stochastic approximation for random processes with continuous time
T. P. Krasulina
688
On the theory of controlled Markov processes
H. J. Engelbert
696

Short Communications
Absolute continuity of measures corresponding to Markov processes with discrete time
A. A. Lodkin
703
On optimal stopping in a Markov process
A. G. Fakeev
708
On an ergodic theorem for Markov processes with finite lifetime
Lothar Partzsch
711
A theorem on the law of the iterated logarithm
V. V. Petrov
715
On the admissibility of Pitman's estimators of a multidimensional location parameter
S. M. Fintušal
718
On asymptotic normality of estimates of regression coefficients
A. S. Holevo
724
The “disorder” problem for a Poisson process
L. I. Galtčhuk, B. L. Razovskiĭ
729
On weighted polynomial regression designs with minimum average veriance
M. B. Malyutov, V. V. Fëdorov
734
On the computation of multidimensional integrals by the Monte-Carlo method
V. F. Turčin
738
On a linear programming problem connected with optimal stationary control in a dynamic decision problem
B. G. Pittel'
743
On the optimal detection of a signal in an arbitrary noise
N. G. Gatkin, Yu. L. Daletskiĭ
749
A remark on independence of a tubular statistic and the sample mean
L. B. Klebanov
753
Inequalities for the probabilities of large deviations in the multi-dimensional case
Š. S. Èbralidze
755
Inequalities for the probabilities of large deviations in terms of pseudo-moments
Š. S. Èbralidze
760
On a uniform bound for the rate of convergence in the multidi mensional local limit theorem for densities
T. L. Shervašidze
765

Reviews and Bibliography
Book review: Н.  P. McKean “Stochastic integrals”
E. B. Dynkin
768
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020